Alert archive / Colorado / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 161, NWS Pueblo, CO

August 7, 2022Bent County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 7, 2022, 3:44 PM MDT for Bent County, Colorado. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2022, 3:44 PM MDT (21:44 UTC)
Expired
Aug 7, 2022, 4:45 PM MDT
In force
61 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Bent County, CO

The radar

The Pueblo radar (KPUX), 108 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 4:20 PM MDTFUNNEL CLOUD1 Sse Mcclave, COWEATHER SPOTTER REPORTED VISUALLY SEEING A FUNNEL CLOUD APPEAR THE DISSIPATE. WALL CLOUD WAS STILL VISIBLE AT THE TIME OF THE REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.7 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2022-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2022-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2246 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

021 
WUUS55 KPUB 072144
SVRPUB
COC011-072245-
/O.NEW.KPUB.SV.W.0161.220807T2144Z-220807T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
344 PM MDT Sun Aug 7 2022

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Central Bent County in southeastern Colorado...

* Until 445 PM MDT.

* At 344 PM MDT, severe thunderstorms were located along a line
  extending from Blue Lake to near Las Animas, moving east at 15 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Las Animas, Hasty, McClave, John Martin Reservoir, Fort Lyon and
  Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near John Martin Reservoir, get away from the water and 
move indoors or inside a vehicle. Remember, lightning can strike out 
to 15 miles from the parent thunderstorm. If you can hear thunder, 
you are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3791 10277 3777 10318 3779 10336 3782 10341
      3799 10340 3807 10324 3827 10306 3827 10274
TIME...MOT...LOC 2144Z 274DEG 14KT 3825 10322 3809 10332 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Cohen
2 follow-up statements
873 
WWUS55 KPUB 072158
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
358 PM MDT Sun Aug 7 2022

COC011-072245-
/O.CON.KPUB.SV.W.0161.000000T0000Z-220807T2245Z/
Bent CO-
358 PM MDT Sun Aug 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR CENTRAL BENT COUNTY...

At 358 PM MDT, severe thunderstorms were located along a line
extending from near Blue Lake to near Las Animas, moving east at 15
mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Las Animas, Hasty, McClave, John Martin Reservoir, Fort Lyon and
Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near John Martin Reservoir, get away from the water and 
move indoors or inside a vehicle. remember, lightning can strike out 
to 15 miles from the parent thunderstorm. If you can hear thunder, 
you are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3791 10277 3777 10318 3779 10336 3782 10341
      3799 10340 3807 10324 3827 10306 3827 10274
TIME...MOT...LOC 2158Z 285DEG 13KT 3825 10317 3802 10329 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Cohen
549 
WWUS55 KPUB 072242
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
442 PM MDT Sun Aug 7 2022

COC011-072251-
/O.EXP.KPUB.SV.W.0161.000000T0000Z-220807T2245Z/
Bent CO-
442 PM MDT Sun Aug 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BENT COUNTY WILL
EXPIRE AT 445 PM MDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.

Remember, a Tornado Warning still remains in effect for eastern Bent 
and western Prowers Counties through 515 PM.

LAT...LON 3791 10277 3777 10318 3779 10336 3782 10341
      3799 10340 3807 10324 3827 10306 3827 10274
TIME...MOT...LOC 2241Z 274DEG 14KT 3824 10296 3801 10309 

$$

MG/Cohen

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:21 PM MDT, 23 minutes earlier.

Area forecast discussion, Aug 7, 3:21 PM MDT, 23 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
321 PM MDT Sun Aug 7 2022

.SHORT TERM...(This evening through Monday)
Issued at 300 PM MDT Sun Aug 7 2022

Key Messages...

1.  Flash Flood Risk with heavy rainfall continues into the early
morning hours for southeast plains

2.  Severe thunderstorms possible southeast plains through this
evening

Set up still looks favorable for heavy rain and flash flooding
through tonight for the southeast mountains and plains with a couple
rounds of showers and thunderstorms.  The first round is ongoing as
heating acts on the elevated terrain and boundaries across the
southeast plains to generate thunderstorms.  While the main risk is
heavy rainfall and flash flooding, there is a severe wind and
localized severe hail risk across the plains behind the boundary
where dew points in the 50s and lower 60s are resulting in some
stout CAPE pushing 2000+ J/kg in the mixed layer according to SPC
Meso Analysis. Greatest CAPE will likely be in place along and north
of highway 50 where some marginal deep layer shear may support a
brief window for supercells during peak heating.  Elsewhere, robust
updrafts could act on pooling vorticity along boundaries to product
brief landspout tornadoes.

Second round of thunderstorms will be triggered this evening as tail
end of shortwave trough tracks through northern CO.  This will
generate another round of thunderstorms which will push off the
mountains after 6-7 PM.  This is the round likely to produce flash
flooding for the burn scars in the southeast mountains and the I-25
corridor and eventually the southeast plains as it congeals into a
thunderstorm cluster across the southeast plains.  Focus for this
activity has been shifting southward in high res models with the
most likely track across Pueblo, Crowley, Otero, Bent and Kiowa
counties through the late evening and into the overnight hours.
Given this southward trend in high res models have expanded the
Flash Flood Watch to include Bent and Prowers counties and extended
the eastern portions of the watch through 3 AM.  Showers and
thunderstorms will likely continue through morning though with
lesser intensities as the MCV slowly tracks eastward under the upper
ridge.

Models show more stability across the plains for Monday with ongoing
showers Monday morning.  Most thunderstorm activity for Monday
afternoon will be focused across the mountains and Raton Mesa region
where monsoon moisture and HREF ensemble mean CAPE values still
suggest some 1000+ j/kg will be in place.  Another round of heavy
rainfall and a low end severe risk given lack of much deep layer
shear will be in place. Flash flooding will be the main concern for
burn scars, with Spring burn scar seeing the greatest risk at this
time.  Temperatures will be cooler across the plains with quite a
spread between the cooler NAM and warmer GFS.  It is possible that
the cooler NAM could play out for the eastern plains where heavy
rain falls tonight and where lingering clouds with showers keeps
things cooler.  Split the difference for now and will let later
shifts refine the details.  -KT

.LONG TERM...(Monday night through Sunday)
Issued at 300 PM MDT Sun Aug 7 2022

Drier and warmer weather will return for Tuesday through mid week
as the upper high shifts back westward shunting the monsoon plume
to the south and west.  There will still be sufficient moisture
for isolated to scattered thunderstorms which could produce
locally heavy rainfall, especially across the southern tier. But
the heavy rain threat should be more localized with the greatest
risks to burn scars should they take an unlucky hit. Temperatures
will gradually warm through the period.

The upper high shifts back eastward for Friday bringing the
monsoon fetch back into western portions of the area. Should see
another uptick in thunderstorm coverage out west and another
increase in flash flooding risks for the mountains and burn scars.

Heavy rain risk may increase again for the southeast plains next
weekend as another front drops through the southeast plains.  -KT

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 300 PM MDT Sun Aug 7 2022

Main window for thunderstorms at the TAF sites will be 00z-06z
for KCOS and KPUB. Stronger storms will be capable of producing
MVFR to even IFR cigs/vis during the heavy rainfall with KPUB
appearing to have the greater likelihood of this occuring.
Risk for thunderstorms will decrease at KALS after 03z with
activity finally shifting east of KCOS and KPUB after 06z-08z.
There is a small window for fog and IFR cigs at KCOS and KPUB
after 12z through 17z Monday morning at both KCOS and KPUB. VFR
conditions will return for Monday with the potential for another
round of thunderstorms over the mountains which will spread off
into the adjacent valleys in the afternoon. KALS will be the most
likely TAF site to be affected by VCTS Monday afternoon.  -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until midnight MDT tonight for COZ072>080-083-087.

Flood Watch through late tonight for COZ081-082-084>086-088-089-
093-095>098.

&&

SHORT TERM...KT
LONG TERM...KT
AVIATION...KT
Hazardous weather outlook, Aug 7, 11:05 AM MDT, 4 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1105 AM MDT Sun Aug 7 2022

COZ058>089-093>099-081715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1105 AM MDT Sun Aug 7 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Heavy rain capable of causing flash flooding will be likely today,
and this heavy rain threat will last into the overnight hours. In
addition, severe thunderstorms will be possible this afternoon
and evening across all of the southeast plains.

The greatest flash flood threat area will be over the southern
mountains, including the Wet Mountains, the Wet Mountain Valley, all
of the Sangre De Cristo mountain region, Fremont county and Teller
county. Over the plains, the best chance of flash flooding rainfall
will occur along the entire I-25 corridor region, and over the
plains generally along and north of a line from Kim to Lamar. The
heavy rainfall threat may last through the evening for the
southeast mountains and adjacent valleys, and into the early
morning hours for the southeast plains.

The greatest severe thunderstorm threat will be over the southeast plains
generally along and north of a line from Trinidad to Springfield.
The primary threat will be strong winds to 60 to 70 mph. Localized
hail up to around 1 inch in diameter will be possible with the
isolated stronger storms. And a brief weak tornado or two cannot
be ruled out, especially along a slow moving boundary which will
progress southward across the plains this afternoon, mainly along
and north of highway 50.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Rain shower and thunderstorm activity is expected Monday. Rain,
heavy at times, is possible, with a risk of widespread flooding.
Flash flooding over area burn scars, urban corridors, and saturated
soils may occur.

The coverage of rain showers and thunderstorms is expected to lessen
for midweek. However, scattered thunderstorms will remain possible
for Tuesday through Saturday over the mountains and mountain
valleys, with more isolated storm activity across the eastern
plains, particularly along the I-25 Corridor.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over much of the region, particularly in and near the
southeast mountains and the southeast plains.

31/31

In the hours before

Special weather statement, Aug 7, 12:54 PM MDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1254 PM MDT Sun Aug 7 2022

COZ074-087-088-094-071945-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
1254 PM MDT Sun Aug 7 2022

...Strong thunderstorms will impact portions of south central
Huerfano and Las Animas Counties through 145 PM MDT...

At 1251 PM MDT, Doppler radar was tracking a cluster of developing
strong thunderstorms across central and eastern Las Animas County.
These storms are nearly stationary, and will be capable of producing
locally heavy rainfall and landspout tornadoes.

HAZARD...Landspouts and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Trinidad, Aguilar, Cokedale, Kim, Branson, Starkville, Gulnare,
Hoehne, Tyrone, Trinchera, Boncarbo, Model, Segundo and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3700 10508 3748 10483 3763 10312 3700 10310
TIME...MOT...LOC 1851Z 069DEG 10KT 3717 10497 3721 10370

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MG/AC
Special weather statement, Aug 7, 1:34 PM MDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
134 PM MDT Sun Aug 7 2022

COZ089-095-072000-
Crowley County CO-Western Kiowa County CO-
134 PM MDT Sun Aug 7 2022

...Strong thunderstorms will impact portions of west central Kiowa
and northeastern Crowley Counties through 200 PM MDT...

At 134 PM MDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout along a line extending from 7 miles
southwest of Wild Horse Point to 12 miles south of Forder. These
storms were nearly stationary.

HAZARD...Landspouts, wind gusts up to 50 mph, and half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

These storms will remain over mainly rural areas of west central
Kiowa and northeastern Crowley Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3852 10343 3837 10346 3836 10373 3852 10372
TIME...MOT...LOC 1934Z 263DEG 1KT 3846 10357 3851 10365

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Cohen
Special weather statement, Aug 7, 1:36 PM MDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
136 PM MDT Sun Aug 7 2022

COZ097>099-072030-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-
136 PM MDT Sun Aug 7 2022

...Strong thunderstorms will impact portions of southern Prowers,
Baca and southeastern Bent Counties through 230 PM MDT...

At 133 PM MDT, Doppler radar was tracking developing strong
thunderstorms in the vicinity of northern Baca County. These storms
are nearly stationary, and will be capable of producing heavy
rainfall, gusty winds, and landspout tornadoes.

HAZARD...Landspouts and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Springfield, Walsh, Pritchett, Vilas, Two Buttes, Two Buttes
Reservoir and Stonington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3703 10307 3765 10306 3781 10205 3726 10204
TIME...MOT...LOC 1935Z 122DEG 4KT 3759 10207 3730 10310

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MG
Special weather statement, Aug 7, 2:37 PM MDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
237 PM MDT Sun Aug 7 2022

COZ088-072115-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
237 PM MDT Sun Aug 7 2022

...A strong thunderstorm will impact portions of north central Las
Animas County through 315 PM MDT...

At 236 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Delhi, or 36 miles northeast of Trinidad, moving west
at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of north central Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3775 10417 3758 10409 3745 10442 3771 10447
TIME...MOT...LOC 2036Z 071DEG 14KT 3765 10423

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MG/Cohen
Special weather statement, Aug 7, 3:32 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
332 PM MDT Sun Aug 7 2022

COZ093-094-097>099-072230-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
332 PM MDT Sun Aug 7 2022

...Strong thunderstorms will impact portions of southeastern Otero,
southern Prowers, northwestern Baca, northeastern Las Animas and
southern Bent Counties through 430 PM MDT...

At 331 PM MDT, Doppler radar was tracking a cluster of developing
thunderstorms spanning from northeast Las Animas County to eastern
Prowers County. Storms are nearly stationary, and will be capable of
producing locally heavy rainfall, gusty winds, and landspout
tornadoes.

HAZARD...Landspouts and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Two Buttes Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3732 10335 3761 10370 3804 10251 3798 10204
      3776 10204
TIME...MOT...LOC 2131Z 118DEG 4KT 3787 10219 3735 10337

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MG/Cohen
Local storm report, Aug 7, 3:35 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
335 PM MDT SUN AUG 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     HAIL             5 E CHERAW              38.11N 103.42W
08/07/2022  M1.00 INCH       OTERO              CO   STORM CHASER

&&

MG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 6:05 PM MDTFlash Flood Warning Considerable damage threatPUBBent, Crowley, Otero3 hr
Aug 6, 6:27 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa78 min
Aug 6, 6:41 PM MDTFlash Flood WarningPUBEl Paso2 hr
Aug 6, 7:15 PM MDTSpecial Weather StatementPUBKiowa45 min
Aug 6, 7:40 PM MDTSpecial Weather StatementPUBKiowa35 min
Aug 7, 12:54 PM MDTSpecial Weather StatementPUBLas Animas51 min
Aug 7, 1:34 PM MDTSpecial Weather StatementPUBCrowley26 min
Aug 7, 1:36 PM MDTSpecial Weather StatementPUBBaca54 min
Aug 7, 2:02 PM MDTTornado WarningPUBCrowley38 min
Aug 7, 2:32 PM MDTFlash Flood Warning Considerable damage threatPUBCostilla, Huerfano3 hr
Aug 7, 2:37 PM MDTSpecial Weather StatementPUBLas Animas38 min
Aug 7, 2:39 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Kiowa, Otero51 min
Aug 7, 3:12 PM MDTFlash Flood WarningPUBChaffee3 hr
Aug 7, 3:17 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero73 min
Aug 7, 3:32 PM MDTSpecial Weather StatementPUBProwers58 min
Aug 7, 3:48 PM MDTSpecial Weather StatementPUBLas Animas57 min
Aug 7, 4:24 PM MDTTornado WarningPUBBent, Prowers30 min
Aug 7, 4:33 PM MDTTornado WarningPUBBent, Prowers42 min
Aug 7, 4:48 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers45 min
Aug 7, 4:51 PM MDTSpecial Weather StatementPUBBent, Las Animas54 min
Aug 7, 4:56 PM MDTFlash Flood WarningPUBHuerfano, Las Animas3 hr
Aug 7, 5:16 PM MDTSpecial Weather StatementPUBBent59 min
Aug 7, 5:21 PM MDTFlash Flood WarningPUBFremont2 hr
Aug 7, 5:26 PM MDTSpecial Weather StatementPUBSaguache34 min
Aug 7, 5:45 PM MDTFlash Flood WarningPUBBent, Prowers3 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.